MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 3+ 9MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 3+ 9MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33684309
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Swelling/ Edema (4577)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition unknown.
 
Event or Problem Description
Clinical study infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2): subject (b)(6).As reported: "facture lines under talus prosthesis with loss of talar height.During 6 month follow up visit (b)(6) 2023, evidence of talus subsidence was documented in radiographic follow-up and ct was requested.The ct of the left ankle performed on (b)(6) 2023 was reviewed with patient on (b)(6) 2023 with findings of fracture lines under the talus prosthesis with loss of talar height.Physical examination showed mild left ankle tenderness to palpitation and moderate swelling.Surgical intervention was recommended due to failed conservative measures.Patient will require revision total ankle replacement with custom talar component due to talus fracture loss of height.".
 
Event or Problem Description
Clinical study infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2): subject (b)(6).As reported: "fracture lines under talus prosthesis with loss of talar height during 6 month follow up visit (b)(6) 2023, evidence of talus subsidence was documented in radiographic follow-up and ct was requested.The ct of the left ankle performed on (b)(6) 2023 was reviewed with patient on (b)(6) 2023 with findings of fracture lines under the talus prosthesis with loss of talar height.Physical examination showed mild left ankle tenderness to palpitation and moderate swelling.Surgical intervention was recommended due to failed conservative measures.Patient will require revision total ankle replacement with custom talar component due to talus fracture loss of height.".
 
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
INFINITY EVERLAST SZ 3+ 9MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17861147
Report Number3010667733-2023-00582
Device Sequence Number14935014
Product Code HSN
UDI-Device Identifier00889797074568
UDI-Public00889797074568
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33684309
Device Lot Number1730909
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight141 KG